DBLP BibTeX Record 'journals/ijcga/dAmoreG99'

@article{DBLP:journals/ijcga/dAmoreG99,
  author    = {Fabrizio d'Amore and
               Roberto Giaccio},
  title     = {Intersection Problems on Segments Under Boundary Updates
               with Application to Persistent Lists},
  journal   = {Int. J. Comput. Geometry Appl.},
  volume    = {9},
  number    = {6},
  year      = {1999},
  pages     = {553-576},
  ee        = {http://dx.doi.org/10.1142/S0218195999000327},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}